Hydrocodone Withdrawals

You may experience withdrawal from hydrocodone if you stop taking the medication too abruptly. Symptoms of withdrawal may include sweating, runny nose, insomnia, and nausea. Withdrawal symptoms can occur with chronic, legitimate use of the drug, as well as with hydrocodone abuse. It is a normal physical response to stopping narcotics and is not necessarily a sign of abuse. While unpleasant, symptoms of withdrawal from this drug are usually not dangerous.
 
(Click Hydrocodone Withdrawal Symptoms to learn about other possible withdrawal symptoms and to find out how you can help prevent these symptoms. You can also click on the various links in the box to the right to access specific topics on hydrocodone.)
 
The Top 17 Side Effects of Chemotherapy
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.